Couldn't find what you looking for?

TRY OUR SEARCH!

can coumadin keep you from getting and erection

Loading...

Started coumadin for about 7 weeks now and yes I have noticed it is harder to get and maintain an erection since I have started this medication. Hardly get the usual norming erection and it is more difficult to get an maintain an erection. Need much more stimulation and work. Certainly affected me.
Reply

Loading...

Been on coumadin for 1 month, and just the opposite. I am 57 and wake up in the middle of the night with solid erections. I can't figure out why.
Reply

Loading...

I know this is old, but yes i have noticed erection issues too. I normally have no issues, since i been on this for about 3-4 weeks i have noticed (like post #2) that it takes longer to get one, and harder to maintain it. Looking forward to getting off the comadin warfarin.
Reply

Loading...

Been on warfarin it for 12 weeks. Have good morning erections. But mastubation when i want to :'( takes for ever or never and does not acheive a full erection.
Reply

Loading...

i have the same prob on warfarin, did anyone try viagra during the time you were taking warfarin, did it work?
Reply

Loading...

Yes....been on coumadin for 5 months and getting erection is extremely difficult.  And when I do get one, it eventually weakens and does so rather quickly. Going to be off it in another week.  Also, atenolol, a blood pressure med, can help prevent a normal erection (told to me by my doctor/urologist).

Reply

Loading...


can coumadin keep me from getting and erection
Reply

Loading...

Yes, I've been on Pradaxa for 3 months and now on Warfarin for 1 month and I'm having terrible issues with my erections. Viagra definitely works, but is very expensive.
Reply

Loading...

YES, I believe it can! I was the proud owner of a "trophy" penis with no issues till Coumadin. We had a GREAT sex life before Coumadin. My wife has been telling me to be patient, but I've never been more frustrated. I can't get off it because of my heart arrhythmia after surgery. Cialis seems to help, but I have to pay out of pocket. Uggh. Not sure what will help. It became so flaccid during sex that I bent it badly, ouch!, and now I'm suffering Peyronie's, which really sucks! I feel like the days of great sex are over and it's a bit depressing. I'm only 50.
Reply

Loading...

i know this is an old thread, but thought i'd include my experiences since i have no where else to document them and i'd like some response to see if i'm right, or way off in left field.

i am on warfarin and lo-dose aspirin (both due to heart problems). i have noticed...

1. because of the drugs (i think) my blood is thinner and more anti coagulant (is that a word?) and i tend to get an erection very fast, or at least much faster than before from flacid to erect. i have never 'timed' it before and i see no point now, but it is way less than half the time as before my operations. i see this as a good thing.

2. again, because my blood is thinner, i have found that my erection is not as rock-hard as before. i am not bragging, i am only trying to explain my differences. where before i was of a certain consistency from start to finish, now i find it varies slightly, bends a little more, and changes from start to end. i do not see this as a good thing.

3. i'm not sure if this is related to the drugs, but i have noticed that, perhaps because it gets erect faster (and may need an adjustment), that it also happens more often. not just for sex, but driving into a parking lot, seeing a very nice woman loading groceries into a car with a short skirt, and 'boing' - for lack of a more descriptive way to say it. i don't know if this is a good thing or bad thing.

4. given the above, this 4th thing is definitely not welcome, and i have no idea if it could be because of the drugs, or my age (60), or what. with the usual sex act, and activities, i have noticed a reduction in the amount of semen. again this is not something i measured before to be able to compare to now, but it feels less. sometimes very little, and a couple times a very embarrassing nothing - yet internally my feelings tell me i have achieved climax! and am as 'complete' and 'relaxed' as sex previous to my operations and drug taking.

can others relate to what i have said, or what i am going through? i welcome questions - since this is my 1st comment/question i wanted to get my point across as quickly as i could, if you want to know the operations i mentioned, or other drugs i'm taking, just ask.
Reply

Loading...

I agree with the erection problems. I took warfarin for the past 10 years and thought my erection issues were to do with advancing past my 40s and into my 50s. Weak and dwindling erections were common and I rarely woke with a hard erection (as was almost my trademark beforehand).
Ten days ago my doctor switched me to Rivaroxiban and the first thing I noticed is an improvement in my erection. The last week I've woken rock hard and stayed rock hard. Keen to see how it goes with intercourse. In the past, I've sometimes dwindled mid performance.
I enjoy sex (both with my wife and manually), so these erections issues were really troubling me. Even though medical evidence is not too supportive of my experience, I'm happy to pin it on the warfarin.

Reply

Loading...

Im 46. I never had a problem. Since Ive been on Warfarin, i have issues getting hard and staying hard with my wife or manually. Ive been to 2 doctors and they said that it isnt a side effect. I disagree.
Reply

Loading...

If you are on blood thinner, and blood pressure medication, you can pretty much say by by to the big red one.
Reply

Loading...

i;m 81 on warfirin for years 7 my erection is nil , i still enjoy a wank but need a good stimulant
Reply

Loading...